Risk minimizing option pricing in a regime switching market

Amogh Deshpande, Mrinal K. Ghosh

Research output: Contribution to journalArticleResearchpeer-review

18 Citations (Scopus)

Abstract

We study option pricing in a regime switching market where the risk free interest rate, growth rate and the volatility of a stock depends on a finite state Markov chain. Using a minimal martingale measure we show that the risk minimizing option price satisfies a system of Black-Scholes partial differential equations with weak coupling.

Original languageEnglish
Pages (from-to)313-324
Number of pages12
JournalStochastic Analysis and Applications
Volume26
Issue number2
DOIs
Publication statusPublished - 10 Mar 2008
Externally publishedYes

Keywords

  • Black-Scholes equations
  • Minimal martingale measure
  • Regime switching market
  • Risk minimizing option price

Cite this